Distribution-free Tests of Fractional Cointegration.
Keywords: 
Materias Investigacion::Economía y Empresa
Issue Date: 
2008
Publisher: 
Cambridge University Press
ISSN: 
0266-4666
Citation: 
Hualde, Javier; Velasco, Carlos. Distribution-free Tests of Fractional Cointegration. Econometric Theory, 2008, vol. 24 (1), pp. 216-255.

Files in This Item:
File: 
8..pdf
Description: 
Size: 
332,08 kB
Format: 
Adobe PDF


Items in Dadun are protected by copyright, with all rights reserved, unless otherwise indicated.